Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Conditions for equality of the Mackey and strict topologies


Author: F. Dennis Sentilles
Journal: Bull. Amer. Math. Soc. 76 (1970), 107-112
MSC (1970): Primary 4601, 4665; Secondary 4650
MathSciNet review: 0254560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4601, 4665, 4650

Retrieve articles in all journals with MSC (1970): 4601, 4665, 4650


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12386-2
PII: S 0002-9904(1970)12386-2